# SDR HEEA060982

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Assy
- Part number: 350A32050002
- Condition: Damaged
- Location: Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY HAS RUBBER SEPARATED.
